Doctors Lounge - Infections Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Other infections
|bobwasbilly - Wed Sep 09, 2009 7:23 am||
Ever since i got the anthrax vaccine from the military (3 years ago) i have had a constant problem with the back of my throat. All day and all night i have a build up of white phlegm that is always causing me to choke. i have to constantly hack it up. i went to a clinic once for a physical (1 year ago) and they said they could see a odd white lump in the back of my thought and didn't know what it was. I hate constantly hacking or throwing up because of this stuff stuck in the back of my throat. i thought it might go away a couple months after the shot....now it has been 3 years and i still have it. is there anything i can do to get rid of this? is this a normal reaction to anthrax? i just want to be able to go a day with out choking.
|Dr.M.Aroon kamath - Mon Nov 30, 2009 4:37 am||
The kind of symptoms and signs you are describing has not been reported(to the best of my knowledge) as an adverse reaction to anthrax vaccine.
A whitish lesion in the throat has a number of differential diagnoses(leukoplakia, candidial infection, oral sub-mucus fibrosis etc).
Ideally, any suspected adverse event must be reported.I urge you to report your symptoms to the relevent authorities.
Information about how to report vaccine adverse events is available from
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.